manuscripta mathematica

, Volume 88, Issue 1, pp 191–208

On the deformation theory of finite dimensional algebras

  • Christoff Geiss
  • José Antonio de la Peña
Article

DOI: 10.1007/BF02567817

Cite this article as:
Geiss, C. & de la Peña, J.A. Manuscripta Math (1995) 88: 191. doi:10.1007/BF02567817

1991 Mathematical subject classification

16G2016E4016G60

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Christoff Geiss
    • 1
  • José Antonio de la Peña
    • 1
  1. 1.Instituto de MatemáticasUNAMMéxicoMéxico